# SDR REXA2015112501103

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 22,907 hours, 20,428 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR & EMER EXIT HANDLE DOES NOT TURN TO OPEN DOOR FROM OUTSIDE.  OPEN SERVICE DOOR ACCESS PANEL FOR LATCH.  LUBED PIVOT ARM IAW AMM 12-20-52.  OPERATIONS CHECKED SERVICE DOOR IAW AMM 52-41-02.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
